Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Teaspoon112

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Throughout my life my skin has always been decently tan and Ive never had any problems with it besides acne. So a while ago I started accutane and a couple months in my skin turned this pinkish red color and i began to blush and turn more red all the time. The doctor said this is normal for people on accutane and that my skin should go back to normal once i get off the medication. So now here I am two months after I got off accutane and my skin is pale and just as red as before, if not redder. I
  2. When I first started accutane my skin was normal (aside from the acne of course), but about a month in I turned really pale and pinkish red. The doctor said it should go away about a week after I got off the accutane but here I am two months later and the redness is just as bad, if not worse than it was before. My face is always pink and whenever im hot, embarassed, exited, or sometimes for no reason at all it turns extremely red and I feel a burning sensation. Why hasnt this gone away yet?
  3. Ive been off the tan for about 1 month and 2 weeks now, and although it did help my acne its made my face, arms and hands very red. A month or two after I started taking accutane my skin became very pale and red and I began to blush all the time. The doctor said this would go away about a week after I got off the medicine but here I am 1.5 months later and its just as bad. Every morning/night I put lotion on my face but it doesnt help and if anything it makes me feel redder and oily. Can anyone
  4. A month ago I finally finished accutane and it worked really great. But wile I was taking the drug I turned extremely red/pink, started blushing all the time, and became extremely dry. After I got off the tane my doctor said the side effects should go away in about a week but I stil havent seen any improvment. And the other day I was just sitting on the couch when I started blushing so bad for no reason, worse than I ever did before. My whole face and neck felt like it was ON FIRE, and I started
  5. thanks . I wasnt sure if I was ever gonna get better but good to hear someone else had the same problems
  6. Ive been taking the accutane for 6 months and I finally took my last pill about 2 weeks ago. The doc said that the side-effects of accutane should go away about a week after you get off the medicine, but nothings changed. My face is still bright red and I blush all the time, Im getting bloody noses alot still, and my arms are still red and bumpyish. All these problems began when i started taking accutane and have made this experience very hard for me. Can anyone tell me when these problems will
  7. If you dont have really bad acne DONT TAKE ACCUTANE. I wish someone told me that before I started, my skin was bad but Id rather have bad skin than look like a lobster. Now about 4 months in my face is bright red/pink all the time. I used to be real confident but now I just wanna dissapear, its making school a real hell since i get comments everyday from ppl asking why im so red. And whenever im hot,cold, embarassed, exited, do light excersize or sometimes for no reason, i get even redder and my
  8. Its been almost 5 months since i started taking accutane and ever since I started, my face, arms and hands have turned bright reddish pink in color. I also blush whenever im nervous, do light excersize, become hot or cold, and sometimes for no reason at all. And when I say blush I dont mean that im just turning a little red, I mean my whole face turns COMPLETELY red, I look like a tomato and its so embaracing. I also don't wear short sleeved shirts anymore because my arms are so red and it looks
  9. Im on what should be my last month of accutane but the doc told me that it might be better if I stay on it for an additional month. I really havent had any new acne poping up lately but i still have a lot of marks on my face but I think those will go away with time. The problem here is that Ive been getting hit pretty hard with the side effects of accutane, My hands and arms get red scally marks on them and my face is red, really red. I also blush and become very red so easily ever since i start
  10. Okay cool, I dont mind waiting as long as I know its gonna get better. I really hope the blushing comes to almost a complete stop though but I would rather be red for a little while than have all those pimples on my face again
  11. So I have been on Accutane for a few months so far and about since i statrted taking it my face has turned pale and red. I also blush all the time whenever im talking to someone or doing light excersize or anything basically. The blushing and redness is bothering me alot and its very noticable. Is there anything the dermatologist can do about the blushing? and will all of this go away after I get off of the Accutane?
×